Keywords : convex set


On generalization of a subclass of p-valent harmonic functions

Waggas Galib Atshan; Asraa Abdul Jaleel Husien

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2013, Volume 5, Issue 2, Pages 8-21

Abstract. In the present paper, we introduce a generalization of subclass of p-valent harmonic functions in the open unit disk U, we obtain various properties for this subclass, like, coefficient bounds, extreme points, distortion theorem, convex set, convolution property and convex combinations.